Seizures associated with fluoroquinolones.

@article{Kushner2001SeizuresAW,
  title={Seizures associated with fluoroquinolones.},
  author={James Kushner and H J Peckman and Charles R. Snyder},
  journal={The Annals of pharmacotherapy},
  year={2001},
  volume={35 10},
  pages={1194-8}
}
OBJECTIVE To report two cases of seizures following administration of levofoxacin and ciprofloxacin. CASE SUMMARY A 75-year-old white woman admitted to the hospital was prescribed levofloxacin for ischemic toes. After receiving three doses of oral levofloxacin, the patient experienced a seizure. One month later, the patient was rechallenged with ciprofloxacin and again experienced a seizure. The patient was hypomagnesemic and had elevated serum creatinine at the time of both seizures, and was… CONTINUE READING
Related Discussions
This paper has been referenced on Twitter 1 time. VIEW TWEETS

Citations

Publications citing this paper.
Showing 1-10 of 25 extracted citations

Moxifloxacin Induced Seizures -A Case Report

Iranian journal of public health • 2014

Similar Papers

Loading similar papers…